# SDR ASAA0671100

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 26,775 hours, 11,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 771
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR STRIP AT BS 767+4 FOUND CORRODED.  REPAIRED IAW SRM 53 00 53 FIG 101.
